# SDR ORJA9825

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: PPSIB
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS IN ROWS 19, 20, 21, AND 22 ILLUMINATED WOULD NOT SHUT OFF UNTIL BATTERY PACK WAS DISCHARGED.  INSTALLED NEW EMERGENCY PATH LIGHT BATTERY PACK CHARGER ROWS 19-22.  OPS CHECK NORMAL IAW MM 33-00-00.  (M)
